New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
red faced
5 Replies
peachmelba - March 10

hi there fibro friends.
i'm in a bit of bother. last night from my waiste up i started getting hot while in bed ,yet my feet were cold also my hands were cold. the trouble is my face and chest went bright red ,like i had been sun burn't. so today i asked relevant people i.e. rhuemetoid nurses fellow sufferers and they said they have never heard of it and it was unlikely. so does this sound similar to you folks. only its quite frightening when no one has similar symptoms. thanks peachmelba uk


writerchick - March 12

Hi peachmelba, I have had something similar happen several times in the past few months. Mine was when I was driving. Instead of a sunburn, mine is more blotchy red, almost like hives without the swelling or itching. But only on my face, neck and chest. It went away by itself after several hours and I have no idea why it happened or why it went away. I just think of it as another way my body is saying "I can do random things all by myself". Unfortunately, I have no answers or even suggestions, but you're not alone!


JOEGIRL - March 14

I wonder if red face has something to do with fibro? My 10 year old grandaughter's cheeks get bright red sometimes and its just started recently. She complains of her back and neck hurting her now and then but not severe . I hope she doesn't have fibro like me and my daughter,'her mother'. We are watching her and praying she doesn't .
I don't get redface but my daughter does sometimes but I figure its some form of rosacia b/c she has pimples now and then.


Cattails - March 16

Hello Peachmelba,
If you are on any medication, your hot flushing could be a side effect. So often there is a very long list of side effects for every medicine, many of which are not commonly known. Also, depending upon your age, your symptoms sound similar to "hot flashes" that occur in menopause, but this, of course, may not apply to you. Take Care, Cattails


peachmelba - March 16

hi there cattails and other fibro friends. its not medication cos i've been on the same medication for the last 5 years without a hitch. i seem to think its when i over do it, because i get a lot of pain in my chest then it starts to burn. but it only happens occaisionaly.but this time i went red in my chest neck and face.
thank you for replying take care and many thanks
peachmelba UK


axxie - March 16

It happens to me, if I drink beer, wine, worst with red wine. Foods with hot spices. Cigarette smoking would also do the same damage.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question